View Full Version : detoxing after steroids
06-21-2009, 09:18 AM
I had to take some high dose steroids for optic neuritis. Now I am sitting here like a big puff ball. Has anyone detoxed after doing steroids and how long does it take thanks so much, Kathy
06-22-2009, 03:05 AM
I'll give this a "Bump" for you...
06-22-2009, 10:05 AM
I don't really have the answer to your question, but would strongly recommend some sort of liver cleanse, maybe a carrot/apple juice fast for a few days. As I have found out over the past year, steroids (taken in any form, pills, shots, drops in the eyes) can cause cataracts. I went from seeing just fine last year in March to 85% cataract in my right eye, plus the lenses were stuck to the iris in both eyes, so the pupils could not change (all side effects of steroid drops). It's been very difficult to see at times. I had cataract surgery for the right eye last Tuesday, and unfortunately now have to be on more steroids. The left eye is getting worse and will probably have to be operated on as well. Hindsight is the only one that's still perfect. If I could go back to last year, I would forego steroids and do an extended water fast instead. (I've since learned about Natural Hygiene.)
Powered by vBulletin® Version 4.1.4 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.